# SDR REXA2021041600219

- Difficulty date: April 4, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670310325
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LOWER ATC ANTENNA DOUBLER IS CORRODED.  REMOVED & INSTALLED SERVICEABLE ATC DOUBLER BY LOCATING & DRILLING IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-23-00-001-001-A01, 51-42-06-001- 
001-A01 & REMOVED & INSTALLED LOWER ATC ANTENNA IAW ENDEAVOR TS# 001193 IAW FUNCTIONAL TEST GOOD.
